# SDR SIMA200811301

- Difficulty date: April 19, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 9,733 hours, 8,715 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 7277011505
- Condition: Damaged
- Location: Seat Psu 17a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 3403 CREW REPORTED SEAT BELT/NO SMOKING SIGN AT 17A IS MISSING AND SPARKS WERE COMING FROM THE WIRES WHERE THE SIGN WAS LOCATED.  DEADHEAD CAPT SEPARATED THE WIRES AND THE FLYING CAPT TURNED THE SEATBELT/NO SMOKING SIGN SWITCHES OFF.  AIRCRAFT REMOVED FROM SERVICE.  ISSUED MEL FOR SEAT BELT SIGN, INSULATED WIRES, REPLACED SEAT BELT SIGN.  MEL RESTORED.  AIRCRAFT RETURNED TO SERVICE.
